# SDR CA090731005

- Difficulty date: July 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,577 hours
- Engine: Ge CF343B
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 24410457
- Condition: Chafed
- Location: Rt Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORT AT 14,000 FT GOT RT ENGINE FIRE WARNING.  WARNING WENT OUT WHEN PWR LEVER WAS PULLED TO IDLE.  SECURED ACFT VIA CHECKLIST.  DID NOT USE ENG FIRE EXTINGUISHERS.  RT ENG COMBUSTION SECTION FIRE DETECTION SENSE ELEMENT, PN:244-10457 SN:9724  REMOVED DUE TO EXCESSIVE FRETTING ON HP AIR PIPE, REPLACED WITH NEW PN:744-10457 S/N:092315 P/O NR 44986. CHECKED/TESTED IAW 26-11-10 WITH SATISFACTORY RESULTS.  W/O NR 3386-100.01 FOR DETAILS.
